# SDR DALA2020121504107

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,015 hours, 7,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 40 AB EMERGENCY LIGHT INOPERABLE.  CORRECTIVE ACTION: REPAIRED BROKEN CONNECTOR AT SIDE WALL, IAW A330 ESPM 20-43-11.  OPERATIONS CHECK GOOD.
